×

Found 76 Documents (Results 1–76)

Compactifications, configurations, and cohomology. Conference, Northeastern University, Boston, Massachusetts, USA, October 22–24, 2021. (English) Zbl 1522.14005

Contemporary Mathematics 790. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6992-4/pbk; 978-1-4704-7457-7/ebook). viii, 157 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Realizability of some Böröczky arrangements over the rational numbers. (English) Zbl 1521.52010

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry 4. On the occasion of the 70th birthday of Wojciech Kucharz and the 80th birthday of Tadeusz Winiarski. Łódź: Łódź University Press. 83-93 (2022).
MSC:  52C30 14N20 05B30
PDFBibTeX XMLCite
Full Text: DOI

Cohomology of the Milnor fibre of a hyperplane arrangement with symmetry. (English) Zbl 1387.14140

Callegaro, Filippo (ed.) et al., Configuration spaces. Geometry, topology and representation theory. Based on the conference, Cortona, Italy, August 31 – September 6, 2014. Cham: Springer (ISBN 978-3-319-31579-9/hbk; 978-3-319-31580-5/ebook). Springer INdAM Series 14, 233-274 (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Monodromy of triple point line arrangements. (English) Zbl 1360.32022

Blanlœil, Vincent (ed.) et al., Singularities in geometry and topology 2011. Proceedings of the 6th Franco-Japanese symposium on singularities, Fukuoka, Japan, September 5–10, 2011. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-026-6/hbk). Advanced Studies in Pure Mathematics 66, 71-80 (2015).
PDFBibTeX XMLCite
Full Text: arXiv

Bitangency properties of generic closed curves in \(\mathbb{R}^n\). (English) Zbl 0948.53004

Bruce, J. W. (ed.) et al., Real and complex singularities. Proceedings of the 5th workshop, São Carlos, Brazil, July 27-31, 1998. Boca Raton, FL: Chapman & Hall/CRC. Chapman Hall/CRC Res. Notes Math. 412, 188-201 (2000).
MSC:  53A04
PDFBibTeX XMLCite

Ordinary and partial differential equations. Proceedings of the ninth Dundee conference held at the University of Dundee, UK, June 30 - July 4, 1986. (English) Zbl 0682.34001

Pitman Research Notes in Mathematics Series, 157. Harlow: Longman Scientific & Technical; New York: John Wiley & Sons, Inc. x, 216 p. $ 48.95 (1987).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software